Jump to content
serenity80

Viibryd Side Effects

Recommended Posts

Two side effects that I remember the most:

The brain zaps. This side effect was incredibly unusual because the ONLY other time I have ever felt this is when I'm discontinuing an antidepressant or if I missed a dose or two and I'm having the withdrawal syndrome.

Diarrhea. Viibryd made my gut extremely active. I felt like my stomach and my gut overall was always making noises. It was embarrassing when you're in a small group of people and they always hear your stomach groaning. But the diarrhea was the worst part, and it never went away. That was 40mg.

Share this post


Link to post
Share on other sites

This is the med I started with 3 years ago, had the typical gut issues starting out but the most notable was the anhedonia. If i missed a dose about 36 hours since the previous dose the itching would start. No other notable side effects really

Share this post


Link to post
Share on other sites

Took Viibryd after no luck with several other meds that all made me drowsy.

Fixed that problem. Viibryd made me wake up ready to roll. I could even skip coffee!!! Imagine that ;-)  I also fell asleep quickly and stayed asleep. I got the crazy dreams. mostly disjointed stuff that made no sense and weird. I didn't get the brain jolts people talk about. What I did get was my GI torn up. Constantly having stomach growling and cramps and diarrhea. That didn't stop. I also got issues with getting angry and spinning on it and even scared myself. This was on 20mg. Even going down to 10mg wasn't enough to stop the stomach issues. I also had sexual side effects like some others. No orgasm. You feel like you're right there, then your brain stops, then you repeat, but never get there. Got really frustrating. It did have positive effects though. Get up and go, no real depression anymore, go to sleep quickly. The other side effects just were too much to deal with. 

Share this post


Link to post
Share on other sites

Hi there. I tried Viibryd after 13 years on Paxil. I got to 20mg daily for about a month or so before I wanted to change to something else. Viibryd helped with depression, but it wound my up something fierce, it felt almost like speed. I was too spun up, and with that came increased anxiety. I could not relax at all, the anxiety was just too much. It also gave me stomach problems.  I switched to Lexapro, then back to Paxil which I am on now. 

Share this post


Link to post
Share on other sites

I was put on Viibryd a month ago, and since then I have been experiencing intense headaches whenever I become aroused. I can feel them from my temples to them back of my neck. I also have trouble ejaculating. 

 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×